MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number B2070-040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4).It was reported that the patient underwent a procedure treating a target lesion in the mid right superficial femoral artery (sfa).Balloon angioplasty was performed using the 7.0 x 40 mm armada 35 dilatation catheter.A dissection occurred after angioplasty.An 8.0 x 120 mm absolute pro ll stent, was implanted, treating both the target lesion and the dissection.The event resolved the day of procedure, (b)(6) 2023.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of dissection is listed in the armada 35 instruction for use (ifu) as a known potential complication that may occur as a result of percutaneous transluminal angioplasty (pta).Based on the case information, a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.The unexpected medical intervention to treat the dissection was due to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16410811
Report Number2024168-2023-01737
Device Sequence Number5632128
Product Code LIT
UDI-Device Identifier08717648155352
UDI-Public08717648155352
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberB2070-040
Device Catalogue NumberB2070-040
Device Lot Number20927G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight117 KG